Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 99, NWS Jacksonville, FL

April 6, 20174 counties in Georgia; Baker County, Columbia County, Hamilton County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 6, 2017, 12:49 AM EDT for 4 counties in Georgia; Baker County, Columbia County, Hamilton County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2017, 12:49 AM EDT (04:49 UTC)
Expired
Apr 6, 2017, 1:30 AM EDT
In force
41 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baker County, FL, Columbia County, FL, Hamilton County, FL, Charlton County, GA, Clinch County, GA, Echols County, GA, Ware County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 12:15 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 4.8 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2017-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2017-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1177 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

363 
WUUS52 KJAX 060449
SVRJAX
FLC003-023-047-GAC049-065-101-299-060530-
/O.NEW.KJAX.SV.W.0099.170406T0449Z-170406T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
1249 AM EDT THU APR 6 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baker County in northeastern Florida...
  Northern Columbia County in northern Florida...
  Eastern Hamilton County in northern Florida...
  Southeastern Echols County in southeastern Georgia...
  Southeastern Ware County in southeastern Georgia...
  Southeastern Clinch County in southeastern Georgia...
  Western Charlton County in southeastern Georgia...

* Until 130 AM EDT

* At 1249 AM EDT, a severe thunderstorm was located near Belmont, or
  13 miles north of White Springs, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  White Springs, Fargo, Stephen Foster State Park, Taylor, Suwannee
  Valley, St. George and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A tornado watch remains in effect until 800 AM EDT for northern and
northeastern Florida...and southeastern Georgia.

LAT...LON 3063 8276 3093 8218 3052 8201 3040 8204
      3029 8276
TIME...MOT...LOC 0449Z 250DEG 49KT 3051 8268 

HAIL...1.00IN
WIND...60MPH
 
$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 10:15 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 5, 10:15 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1015 PM EDT Wed Apr 5 2017

...SLIGHT TO ENHANCED RISK OF SEVERE THUNDERSTORMS FOR INLAND
SOUTHEAST GEORGIA...
...SEVERE WEATHER THREAT CONTINUES OVERNIGHT FOR NORTHEAST AND
NORTH CENTRAL FLORIDA...

.UPDATE...
Sfc analysis shows cold front from TN valley southward into the
Gulf of Mexico. Sfc trough extends across northwest to southeast
over W Central GA to northeast FL. Warm front appears to be north
of the area. A fragmented squall line is located over SE GA given
strong deep moisture convergence ahead of an upper level trough.
Instability is more than adequate for strong convection given
SBCAPE of 1000-2000 j/kg and bulk shear of 45-55 kt. Cell
movement is northeast around 50-60 mph with a few cells showing
supercell structures this evening. Most of the activity at this
time is located along and north of a line from Homerville to
Waycross to near Jesup. This activity will continue to pose a risk
of damaging winds and large hail. Low level shear and helicities
are very favorable for tornadic storms with values of 30-45 kt
and 250-350 m2/s2.

As mid /upper level trough shifts downstream and warm and moist
conditions continues over night strong to severe thunderstorms
activity is expected to shift eastward to coastal SE GA in next
few hours and northeast FL after 2 am. Fairly strong upper level
divergence given by 250 mb jet of 115 kt will foster strong ascent
and potential for very high rainfall rates with any of the strong
to severe storm activity. This activity will be moving quickly...and
expect that some lingering convection will be possible still from
around St Augustine to Ocala National Forest around 5-6 am with
rest of the area in the clear from showers and storms.

&&

.AVIATION...VFR conditions at this time except for GNV as low
clouds will stream northeastward ahead of the mid and upper level
trough and frontal boundary. Expect low clouds in the MVFR range
to begin impacting rest of the terminals over the next few hours
with most sites experiencing MVFR at 06z. Thunderstorm potential
will increase from the north to south overnight as a cold front
moves southeastward and through our region overnight. Strong to
severe storms will be possible at all terminals but higher chances
for SSI and JAX. Anticipate IFR in showers and thunderstorms with
vsby possibly down below 1 mile in some of the activity. South to
southwest winds will gradually increase to near 15 kt with gusts
up to 30 knots. Strong westerly surface winds will develop around
sunrise, with speeds of 15-25 knots expected. VFR conditions
should prevail towards 12Z at the regional terminals...though
may linger a bit longer at SGJ to around 14z possibly.

&&

.MARINE...south to southwest winds around 15-20 kt will increase
to advisory levels later tonight with SCA in effect for all
waters. Latest readings from 41008 showed southerly winds of 15
kt and seas of 3 ft and 41112 and 41117 showing 3-4 ft. Strong
cold front will pass over area waters later tonight after 3-4am.
Front should push south of the area by late Thursday morning.
Showers and storms will pass over the coastal waters area with a
few strong to severe thunderstorms possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  55  69  46  67 /  70  10   0   0
SSI  63  72  51  67 /  70  10   0   0
JAX  63  73  49  70 /  70  10   0   0
SGJ  66  75  50  70 /  80  20   0   0
GNV  64  73  46  70 /  60  10   0   0
OCF  65  74  47  71 /  80  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 8 AM to 8 PM EDT Thursday for Alachua-Baker-
     Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
     Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
     St. Johns-Suwannee-Union.

GA...Wind Advisory from 8 AM to 8 PM EDT Thursday for Appling-
     Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal Camden-
     Coastal Glynn-Coffee-Echols-Inland Camden-Inland Glynn-Jeff
     Davis-Pierce-Ware-Wayne.

AM...Small Craft Advisory until 5 AM EDT Saturday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory from midnight tonight to 10 AM EDT Friday
     for Coastal waters from Altamaha Sound to Fernandina Beach
     FL out 20 NM-Coastal waters from Fernandina Beach to St.
     Augustine FL out 20 NM-Coastal waters from St. Augustine to
     Flagler Beach FL out 20 NM.

&&

Shashy/Enyedi/Elsenheimer/Walker
Hazardous weather outlook, Apr 6, 12:46 AM EDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
1246 AM EDT Thu Apr 6 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-070500-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
1246 AM EDT Thu Apr 6 2017

...TORNADO WATCH FOR MOST OF SOUTHEAST GEORGIA AND ALL OF
NORTHEAST FLORIDA THROUGH 8 AM THIS MORNING...

...SMALL CRAFT ADVISORY IN EFFECT FOR ALL COASTAL WATERS...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Tonight...

TORNADO WATCH 131 is in effect for most of the area through 8 AM
this morning.

Scattered to numerous strong to severe storms are expected across
southeast GA and northeast FL throughout the pre-dawn hours. The
severe weather threat will likely be moving out of the southeast
Georgia area after 4 am but continuing over northeast Florida.
Damaging winds will be the primary threat...but large hail and
isolated tornadoes will also be possible.

Strong offshore winds will continue over the coastal waters tonight
and small craft advisories are in effect for all coastal waters.
Gusts to gale force can be expected late tonight as the squall
line moves across the waters just prior to sunrise.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Very windy conditions are expected on Thursday and a wind advisory
is in effect.

Small craft advisories will remain in place through the end of the
week.

.SPOTTER INFORMATION STATEMENT...

Spotters across southeast Georgia and northeast Florida are asked
to activate and relay reports of damage to the National Weather
Service and local emergency managers.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

SHULER

In the hours before

Special weather statement, Apr 5, 10:27 PM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1027 PM EDT WED APR 5 2017

GAZ135-136-151-060315-
Pierce GA-Appling GA-Wayne GA-
1027 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIERCE...WAYNE AND
SOUTHEASTERN APPLING COUNTIES UNTIL 1115 PM EDT...

At 1027 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Surrency to near Screven. Movement was
northeast at 60 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Jesup, Patterson, Surrency, Gardi, Screven, Odum, Offerman,
Doctortown and Broadhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.

LAT...LON 3182 8202 3179 8199 3179 8196 3176 8194
      3175 8191 3167 8185 3165 8181 3166 8181
      3158 8170 3156 8170 3147 8162 3135 8194
      3137 8204 3132 8201 3129 8209 3152 8225
      3155 8223 3158 8229 3165 8234 3183 8205
TIME...MOT...LOC 0227Z 238DEG 50KT 3166 8217 3142 8200

ENYEDI
Local storm report, Apr 5, 10:46 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1046 PM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             PRIDGEN                 31.70N 82.92W
04/05/2017  E0.25 INCH       COFFEE             GA   PUBLIC

0653 PM     TSTM WND DMG     DOUGLAS                 31.51N 82.85W
04/05/2017                   COFFEE             GA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AROUND THE CITY OF DOUGLAS.
            PORTION OF A ROOF COLLAPSED ON A HOME IN DOUGLAS.

&&

CE
Special weather statement, Apr 5, 11:08 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1108 PM EDT WED APR 5 2017

GAZ136-152-153-060400-
Inland Glynn GA-Brantley GA-Wayne GA-
1108 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...NORTHEASTERN
BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL MIDNIGHT EDT...

At 1108 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gardi to 9 miles northwest of Everett to 6
miles northwest of Waynesville. Movement was northeast at 40 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Jesup, Gardi, Everett and Mount Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3164 8179 3163 8179 3163 8177 3161 8177
      3161 8175 3160 8175 3161 8174 3158 8170
      3156 8170 3154 8167 3150 8165 3148 8162
      3147 8161 3145 8163 3143 8161 3137 8154
      3128 8190 3148 8186 3160 8190 3166 8181
TIME...MOT...LOC 0308Z 230DEG 36KT 3159 8182 3148 8177 3131 8185

ENYEDI
Special weather statement, Apr 5, 11:50 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1150 PM EDT WED APR 5 2017

GAZ136-151>153-060430-
Pierce GA-Inland Glynn GA-Brantley GA-Wayne GA-
1150 PM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...SOUTHEASTERN
PIERCE...NORTHEASTERN BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL
1230 AM EDT...

At 1149 PM EDT, Doppler radar was tracking a strong thunderstorm over
Raybon, or near Nahunta, moving northeast at 50 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Nahunta, Everett, Raybon, Mount Pleasant and Hortense.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3118 8205 3137 8214 3156 8170 3154 8168
      3154 8167 3153 8167 3153 8165 3151 8166
      3150 8165 3148 8162 3147 8161 3145 8163
      3144 8161 3142 8160 3136 8152 3135 8150
TIME...MOT...LOC 0349Z 243DEG 45KT 3128 8201

ENYEDI
Special weather statement, Apr 6, 12:19 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1219 AM EDT THU APR 6 2017

GAZ152-164-165-060500-
Inland Camden GA-Brantley GA-Charlton GA-
1219 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...
SOUTHEASTERN BRANTLEY AND NORTHERN CHARLTON COUNTIES UNTIL 100 AM
EDT...

At 1218 AM EDT, Doppler radar was tracking strong thunderstorms
centered 8 miles southwest of Race Pond, or 10 miles northeast of
Stephen Foster State Park, moving northeast at 25 to 30 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Stephen Foster State Park, Hickox, Race Pond and Winokur.

A tornado watch remains in effect until 800 AM EDT for southeastern
Georgia.

LAT...LON 3079 8217 3079 8240 3095 8232 3101 8223
      3101 8213 3106 8217 3126 8188 3105 8178
TIME...MOT...LOC 0418Z 234DEG 20KT 3089 8218

SHASHY
Special weather statement, Apr 6, 12:21 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1221 AM EDT THU APR 6 2017

GAZ150-163-060500-
Ware GA-Clinch GA-
1221 AM EDT THU APR 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARE AND NORTHERN
CLINCH COUNTIES UNTIL 100 AM EDT...

At 1221 AM EDT, Doppler radar was tracking a strong thunderstorm near
Du Pont, or 10 miles southwest of Homerville, moving northeast at 45
mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Homerville, Argyle, Du Pont, Manor, Cogdell and Needham.

A tornado watch remains in effect until 800 AM EDT for southeastern
Georgia.

LAT...LON 3093 8297 3099 8297 3119 8268 3118 8267
      3119 8267 3129 8252 3107 8234 3084 8286
      3086 8292
TIME...MOT...LOC 0421Z 240DEG 37KT 3094 8288

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:01 PM EDTSevere Thunderstorm WarningJAXWayne14 min
Apr 5, 8:23 PM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Coffee, Ware52 min
Apr 5, 8:25 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Ware, Wayne50 min
Apr 5, 8:56 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis49 min
Apr 5, 9:04 PM EDTSpecial Weather StatementJAXAtkinson, Pierce, Wayne41 min
Apr 5, 9:21 PM EDTSevere Thunderstorm WarningJAXPierce, Ware, Wayne39 min
Apr 5, 9:39 PM EDTSpecial Weather StatementJAXJeff Davis51 min
Apr 5, 9:44 PM EDTSpecial Weather StatementJAXBacon, Pierce, Wayne46 min
Apr 5, 9:52 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne38 min
Apr 5, 9:58 PM EDTTornado WarningJAXBrantley, Pierce, Wayne32 min
Apr 5, 10:27 PM EDTSpecial Weather StatementJAXWayne48 min
Apr 5, 10:45 PM EDTAreal Flood AdvisoryJAXWayne3 hr
Apr 5, 10:51 PM EDTSevere Thunderstorm WarningJAXBrantley, Wayne39 min
Apr 5, 11:08 PM EDTSpecial Weather StatementJAXWayne52 min
Apr 5, 11:16 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne22 min
Apr 5, 11:26 PM EDTAreal Flood AdvisoryJAXPierce, Wayne3 hr
Apr 5, 11:50 PM EDTSpecial Weather StatementJAXWayne40 min
Apr 6, 12:03 AM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Pierce, Wayne42 min
Apr 6, 12:19 AM EDTSpecial Weather StatementJAXBrantley41 min
Apr 6, 12:21 AM EDTSpecial Weather StatementJAXClinch, Ware39 min
Apr 6, 1:08 AM EDTSpecial Weather StatementJAXGlynn37 min
Apr 6, 1:29 AM EDTSevere Thunderstorm WarningJAXCamden, Charlton, Ware46 min
Apr 6, 1:38 AM EDTSpecial Weather StatementJAXGlynn37 min
Apr 6, 2:08 AM EDTSpecial Weather StatementJAXGlynn52 min
Apr 6, 2:10 AM EDTTornado WarningJAXCamden15 min
Apr 6, 12:08 AM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee52 min
Apr 6, 1:39 AM EDTSpecial Weather StatementJAXBaker51 min
Apr 6, 1:52 AM EDTSpecial Weather StatementJAXNassau38 min
Apr 6, 1:53 AM EDTSpecial Marine WarningJAX2 hr
Apr 6, 2:09 AM EDTSpecial Weather StatementJAXGilchrist, Union51 min
Apr 6, 2:25 AM EDTSpecial Weather StatementJAXNassau50 min
Apr 6, 2:50 AM EDTSpecial Weather StatementJAXDuval40 min
Apr 6, 2:59 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Apr 6, 3:12 AM EDTSpecial Marine WarningJAX2 hr
Apr 6, 3:32 AM EDTSpecial Weather StatementJAXSaint Johns43 min
Apr 6, 4:04 AM EDTSpecial Weather StatementJAXMarion41 min
Apr 6, 4:52 AM EDTSpecial Weather StatementJAXMarion38 min
Apr 6, 7:19 AM EDTSpecial Marine WarningJAX56 min
Apr 6, 9:06 AM EDTGale WarningJAX18 hr
Apr 6, 9:06 AM EDTSmall Craft AdvisoryJAX41 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.